I am 9 months post partum. I started taking Lexapro about 4 months ago, right after I finished breast feeding. I can’t seem to lose any baby weight. It did take me awhile after my first son to lose weight, but I was also on Lexapro. Could Lexapro cause me to not lose weight! Anyone else experience this?
Hi, NMZ! Yes, both antidepressants and anti-psychotics can inhibit your metabolism making it difficult to lose weight and even causing weight gain in some people. Eating healthy and exercising will help, but only so much. If it's a real problem for you and depending on why you're taking Lexapro you might ask your doctor about switching to a more weight neutral antidepressants like Wellbutrin.
Best regards and good luck! Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2011 • 2 answers
Posted 10 Nov 2011 • 1 answer
Posted 8 Apr 2014 • 1 answer
Posted 4 Apr 2016 • 3 answers
Posted 2 Apr 2017 • 2 answers